MathSciNet Relay Station
MathSciNet bibliographic data
MR1091957 13A05 (13A18 20M14)
Halter-Koch, Franz Ein Approximationssatz für Halbgruppen mit Divisorentheorie. (German) [An approximation theorem for semigroups with divisor theory] Results Math. 19 (1991), no. 1-2, 74–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement